# SDR DALA2020051302393

- Difficulty date: May 12, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 85,205 hours, 39,211 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DOOR ON HINGE ARM FITTING ASSY #4 TRAILING EDGE ON VERTICAL STABILIZER (1 EA), PERFORMED PERMANENT REPAIR ON DOOR HINGE ARM FITTING ASSY #4 TRAILING EDGE ON VERTICAL STABILIZER (1EA) ASPER A320 SRM 55-36-42-300-003
